Ask an expert
Question

24 Jul 2006

Provera 10mg & Brexecam
I have been taking the above medication due to a cyst that has been dicted by my gynea. I have noticed that I become so nasea and vomiting in the evening and morning. I am a bit confused, I am not pregnant is it because of this medication. My doc said the cyst is not bad at all I need to use the medication in order for it to shrink. What are the chances of falling pregnant again? what if I fall pregnant and it comes again, does the cyst affect the baby?
Answer 371 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The medication could cause nausea and vomiting. Try taking it with meals.
There should not be any reason for you not to fall pregnant. Cysts in pregnancy do not affect the baby.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9363 votes
No
67% - 19336 votes
Vote